MathSciNet Relay Station
MathSciNet bibliographic data
MR1226934 35J65 (35B40)
Bandle, Catherine; Marcus, Moshe "Large'' solutions of semilinear elliptic equations: existence, uniqueness and asymptotic behaviour. Festschrift on the occasion of the 70th birthday of Shmuel Agmon. J. Anal. Math. 58 (1992), 9–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement